# SDR DLM88971248

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leak
- Location: Lt Tr Contl Vlv
- Component: 290051518
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYD PRESS LOW LIGHT AFTER SLATS EXTENDED.  BOTH LT AND RT ENG PUMPS AND AUX AND XFER PUMPS ON.  LT PRESS 0 QTY 19 QTS.  FOLLOWED POM AND LANDED.  FOUND LT T/REV CONTROL VLV HYD PRESS SUPPLY LINE LEAKING.  REPLACED LINE, LEAK CK GOOD.  RAN ENGS CYCLED ALL FLT CONTROLS AND T/REV CKS GOOD.
